My 7 year old child just had his Vyvanse increased from 60 to 70 mg. He is now having a harder time staying focused and his behaviors are worse. He is also autistic. It's hard to tell sometimes what is caused by the autism and what is the medication. Could this be too much Vyvanse for him?
Hello Anonymous. I understand your concerns. I'm not a doctor, but knowing a bit about these drugs I'll say yes. As you might know 70mg is the highest recommened dose. I'm guessing he takes it in the morning. If his doctor believes that this dose is the right one for him, then I'd suggest that the dose be split. That might help him. His doctor might say no, but I'm looking for an answer aside from changing say to another drug. I just answered and gave this number to another person asking a medication related question. You might contact The Autism Research Institute. San Diego, CA 1-866-366-3361 They might beable to come up with a more solid answer. Good health and wishes to you,pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Sep 2011 • 1 answer
Updated 15 Apr 2012 • 1 answer
Updated 8 Apr 2018 • 6 answers
Updated 16 Mar 2016 • 1 answerFAQ by Drugs.com
My child has ADHA and odd. Things have gotten worse in the last month and half. Can vyvanse make her
Updated 13 Feb 2017 • 1 answer